Ask a doctor

2 Weeks on Accutane and Now Want to Do IPL?

Hi Doctors, I have read that it is best to wait 6 months after taking accutane to do any kind of laser on skin. I didnt know about this until Ive been on accutane 15mg a day for 2 weeks. How long do you think I need to wait in order for me to do IPL and V beam for my stretch marks on my tummy? Please kindly advise! Thank you so much

Doctor Answers (1)

Lasers (IPL) and Accutane

+1

15mg is a very low dosage. Is the doctor that's prescribing your Accutane also doing the laser work? There are many times when I have a patient on low dose Accutane and I continue to work on them with lasers because I am capable of doing this and managing it properly. I have them avoid taking Accutane for 48 hours before a treatment. But many, many people won't do this out of fear of burning the skin. It is best to consult with the office doing your laser work for their preferences on the situation, as well you need to decide if you're going to continue taking the Accutane and how to manage it going forward.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...